# SDR ASAA2019102541104

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,965 hours, 8,769 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1353
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,197 hours, 12,617 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#1 ENG) WHEN ENTERING ENG BITE GROUND TEST MENU EEC CHANNEL "B" FAILS TO ENERGIZE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG EEC PER B737-900 AMM 73-21-60. OPS CHECK GOOD PER AMM 73-21-00. GROUND VERIFICATION TEST SUCCESSFUL.
